Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 41, NWS Cheyenne, WY

June 3, 2014Goshen County, Wyoming; Scotts Bluff County, Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 3, 2014, 3:59 PM MDT for Goshen County, Wyoming; Scotts Bluff County, Sioux County, Nebraska. It was in force for 46 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 3:59 PM MDT (21:59 UTC)
Expired
Jun 3, 2014, 4:45 PM MDT
In force
46 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Scotts Bluff County, NE, Sioux County, NE, Goshen County, WY

The radar

The Cheyenne radar (KCYS), 127 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 4:12 PM MDTHAIL 13 W Torrington, WY
Jun 3, 4:15 PM MDTHAIL 1.753 W Torrington, WY
Jun 3, 4:15 PM MDTHAIL 1.75Torrington, WYMANY REPORTS OF WINDOWS KNOCKED OUT OF HOUSES AND WINDSHIELDS OUT OF CARS IN THE TORRINGTON AREA.
Jun 3, 4:15 PM MDTHAIL 2Torrington, WY
Jun 3, 4:15 PM MDTHAIL 2.5Torrington, WYHAIL RANGED FROM DIME SIZE TO TENNIS BALL SIZE.
Jun 3, 4:17 PM MDTHAIL 1.53 W Torrington, WY
Jun 3, 4:53 PM MDTHAIL 2.5Torrington, WYHAIL RANGED FROM DIME SIZE TO TENNIS BALL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:37 PM MDTSevere Thunderstorm WatchSPC6 hr
Jun 3, 2:11 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 10.0 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WUUS55 KCYS 032159
SVRCYS
NEC157-165-WYC015-032245-
/O.NEW.KCYS.SV.W.0041.140603T2159Z-140603T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
  CENTRAL GOSHEN COUNTY IN SOUTHEAST WYOMING...

* UNTIL 445 PM MDT

* AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...AND
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TORRINGTON...LYMAN...MORRILL...STEGALL...MITCHELL AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4223 10367 4183 10384 4208 10451 4231 10443
TIME...MOT...LOC 2200Z 286DEG 33KT 4215 10432

HAIL...1.25IN
WIND...60MPH

$$

MAZUR
4 follow-up statements
566 
WWUS55 KCYS 032207
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
407 PM MDT TUE JUN 3 2014

NEC157-165-WYC015-032245-
/O.CON.KCYS.SV.W.0041.000000T0000Z-140603T2245Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
407 PM MDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EAST CENTRAL GOSHEN AND NORTHWESTERN SCOTTS BLUFF COUNTIES
UNTIL 445 PM MDT...

AT 404 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINGLE...AND
MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TORRINGTON...LYMAN...MORRILL...STEGALL...MITCHELL AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4205 10441 4225 10430 4223 10367 4183 10384
TIME...MOT...LOC 2208Z 286DEG 33KT 4213 10423

HAIL...1.75IN
WIND...60MPH

$$

MAZUR
821 
WWUS55 KCYS 032219
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT TUE JUN 3 2014

NEC157-165-WYC015-032245-
/O.CON.KCYS.SV.W.0041.000000T0000Z-140603T2245Z/
SCOTTS BLUFF NE-GOSHEN WY-SIOUX NE-
419 PM MDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX...EAST CENTRAL GOSHEN AND NORTHWESTERN SCOTTS BLUFF COUNTIES
UNTIL 445 PM MDT...

AT 414 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TORRINGTON...
AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
LYMAN...MORRILL...STEGALL...MITCHELL AND HENRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4202 10432 4219 10423 4214 10371 4183 10384
TIME...MOT...LOC 2219Z 305DEG 27KT 4205 10415

HAIL...1.75IN
WIND...60MPH

$$

MAZUR
141 
WWUS55 KCYS 032231
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
431 PM MDT TUE JUN 3 2014

WYC015-032241-
/O.CAN.KCYS.SV.W.0041.000000T0000Z-140603T2245Z/
GOSHEN WY-
431 PM MDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GOSHEN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4201 10404 4217 10399 4214 10371 4193 10380
TIME...MOT...LOC 2231Z 275DEG 45KT 4206 10387

$$

NEC157-165-032245-
/O.CON.KCYS.SV.W.0041.000000T0000Z-140603T2245Z/
SCOTTS BLUFF NE-SIOUX NE-
431 PM MDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SIOUX AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 445 PM MDT...

AT 428 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
MORRILL...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MITCHELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4201 10404 4217 10399 4214 10371 4193 10380
TIME...MOT...LOC 2231Z 275DEG 35KT 4206 10387

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
399 
WWUS55 KCYS 032241
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
441 PM MDT TUE JUN 3 2014

NEC157-165-032251-
/O.EXP.KCYS.SV.W.0041.000000T0000Z-140603T2245Z/
SCOTTS BLUFF NE-SIOUX NE-
441 PM MDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SIOUX AND NORTH
CENTRAL SCOTTS BLUFF COUNTIES WILL EXPIRE AT 445 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...SMALL HAIL...GUSTY WINDS...AND HEAVY 
RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM MDT.

LAT...LON 4201 10404 4217 10399 4214 10371 4193 10380
TIME...MOT...LOC 2241Z 275DEG 35KT 4205 10374

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:59 PM MDT, 0 minutes earlier.

Area forecast discussion, Jun 3, 3:59 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT TUE JUN 3 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 357 PM MDT TUE JUN 3 2014

CONVECTION HAS BEEN DEVELOPING OVR THE PAST FEW HOURS OR
SO...WITH THE BEST RADAR COVERAGE SO FAR OVR CARBON/ALBANY
COUNTIES. THIS ACTIVITY IS VERY HIGH-BASED AND HAS PRODUCED LITTLE
OR NO RAINFALL AS SFC DEWPOINTS ARE IN THE UPPER 20S. THE
INVERTED-V SOUNDINGS UNDOUBTEDLY ARE PRODUCING WINDS GUSTS TO
AROUND 50 MPH. 19Z SFC ANALYSIS SHOWED THAT THE WELL-DEFINED
DRYLINE HAD REACHED KIMBALL AND EXTENDED NORTHWEST TOWARDS
DOUGLAS. CONVECTION THUS FAR HAS MOSTLY DEVELOPED ON THE DRY-SIDE
OF THIS DRYLINE. ALTHOUGH DID HAVE AN UPDRAFT GO UP EAST OF THE
THE DRYLINE...WHICH WAS UNABLE TO BE SUSTAINED. WV IMAGERY SHOWS A
DRY PUNCH ASSOCIATED WITH A H3 JET STREAK NOSING ACROSS THE
CENTRAL ROCKIES INTO NEBRASKA AS WELL AS SHORTWAVE ENERGY TRACKING
ACROSS WYOMING. THE AIR MASS EAST OF THE DRY LINE WILL CONDUCIVE
TO CONVECTIVE ORGANIZATION BY LATE THIS AFTERNOON AND EARLY THIS
EVENING. AT 19Z...OBJECTIVE ANALYSIS SHOWS TONGUE OF 2000 J/KG
MLCAPE EXTENDING BACK TO NR THE WY/NE STATELINE. THERE CONTINUED
TO BE HOWEVER SOME WEAK MLCIN OF AROUND 20 J/KG IN THIS AREA
TOO...LIKELY DELAYING SOME THE ONSET OF CONVECTIVE DEVELOPMENT.
0-6KM SHEAR VALUES OF 60+ KNOTS WILL AID ORGANIZATION. LATEST HRRR
OUTPUT SUGGESTS THIS WILL BE A RELATIVELY QUICK SHOW WITH STORMS
PUSHING EAST OF THE CWFA BY AROUND 6 PM...WITH SUBSIDENCE ON THE
BACK SIDE OF THE SHORTWAVE. LATEST HRRR SHOWS SOME PATCHY FOG
FORMATION OVR THE PANHANDLE AS WELL LATER TONIGHT...SO HAVE ADDED
IT INTO THE FORECAST.

FLOW BACKS QUICKLY TO THE SOUTHWEST AGAIN FOR WEDNESDAY AFTERNOON
AND WITH THE APPROACH OF ANOTHER SHORTWAVE...EXPECT ANOTHER ROUND OF
CONVECTION. A FEW THUNDERSTORMS WILL AGAIN BE SEVERE MAINLY OVR THE
WESTERN NEBRASKA PANHANDLE WITH PROGD SBCAPES FLARING TO 1000-1500
J/KG. 0-6 KM WILL BE SLIGHTLY LESS THAN TODAY...PROGD TO BE AROUND
50 KNOTS WEDNESDAY AFTERNOON...WHICH WILL BE MORE THAN ENOUGH TO GET
SEVERE CONVECTION GOING. STORMS SHOULD CONGEAL INTO A MULTI-CELL
CLUSTER BY LATER AFTERNOON AND SLOWLY SHIFT SOUTH EAST TOWARDS THE
SRN NEBRASKA PANHANDLE. MODELS SUGGEST CONVECTION MAY LINGER INTO
WEDNESDAY NIGHT IN THIS AREA AS WELL.

ANOTHER ROUND OF AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE
POSSIBLE AGAIN ON THURSDAY AFTERNOON AS YET ANOTHER SHORTWAVE
TRAVERSES THE AREA IN THE PROGRESS PATTERN. AS FOR TEMPERATURES...
HIGHS WILL GENERALLY REACH THE 70S THROUGH THE PERIOD...WITH PERHAPS
A FEW DEGREES OF COOLING EACH DAY THROUGH THURSDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 357 PM MDT TUE JUN 3 2014

NO BIG CHANGES THIS PACKAGE FROM WHAT WE INHERITED ON THE MORNING
EXTENDED RANGE FORECAST. 12Z GFS AND NEW 12Z ECMWF MODELS ARE
FAIRLY CLOSE ADVERTISING A MESSY UPPER PATTERN WITH A LOW
AMPLITUDE MID/UPPER TROUGH SITUATED JUST TO OUR WEST THROUGH
SATURDAY...THEN THEY SHIFT THE TROUGH TO OUR EAST GOING INTO
SUNDAY. THE GFS STILL WANTS TO BRING A COLD FRONT SOUTH ACROSS OUR
AREA...BUT HAS NOW BACKED OFF ON BRINGING IT THROUGH UNTIL LATE
SATURDAY AS A PIECE OF SHORTWAVE ENERGY MOVES TO OUR EAST. THE
ECMWF NOW HAS A STRONGER SIGNAL IN DEPICTING A COLD FRONT MOVING
THROUGH AND SOUTH OF OUR AREA SUNDAY AFTERNOON. LOWER TEMPS
EXPECTED THIS WEEKEND AS OUR HIGH TEMPS IN THE LOWER ELEVATIONS
WILL LIKELY GET KNOCKED BACK INTO THE 60S UNTIL EARLY NEXT WEEK.
WHILE WE CONTINUE TO CARRY CHANCE POPS FOR AFTERNOON/EVENING
STORMS THROUGH LATE WEEK...HIGHER CHANCE POPS ARE STILL EXPECTED
THIS WEEKEND AS THE FRONT MOVES THROUGH. A GENERAL NORTHWESTERLY
UPPER FLOW PATTERN IS ADVERTISED ACROSS WYOMING AND NEBRASKA
MONDAY INTO TUESDAY...SO LOW END POPS WERE LEFT IN THE FORECAST
FOR EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1212 PM MDT TUE JUN 3 2014

EXPECTING SCATTERED STRONG TO LOCALLY SEVERE STORMS ACROSS THE
WESTERN NEBRASKA PANHANDLE TODAY. MORNING LOW CLOUDS HAVE DELAYED
THE INITIATION OF CONVECTIVE DEVELOPMENT...BUT STILL THINK WE WILL
SEE STORMS POPPING UP OVER THERE AFTER 20Z...ESPECIALLY ALONG THE
ZONE OF GREATER DIFFERENTIAL HEATING FROM JUST WEST OF CHADRON
DOWN TO ALLIANCE. GIVEN SOME UNCERTAINTY ON WHERE THE GREATER
COVERAGE OF STORMS WILL BE THIS AFTERNOON OVER THE
PANHANDLE...MENTIONED VCNTY TSRA ACROSS THE PANHANDLE SITES.
OTHERWISE...700 MB OBSERVATIONS INDICATE MOST SITES SHOULD BE
SEEING GUSTY SOUTHWEST WINDS 15-25 KTS THIS AFTERNOON...DECOUPLING
AND WEAKENING TONIGHT AFTER 03Z. MODELS ARE SUGGESTING RADIATION
FOG EARLY TOMORROW ACROSS THE WESTERN PANHANDLE WITH VFR
PREVAILING TO THE WEST ACROSS SOUTHEAST WYOMING. DROPPED ALLIANCE
AND CHADRON DOWN TO LIFR VISIBILITIES WITH SIDNEY AND SCOTTSBLUFF
DOWN TO MVFR AFTER 09Z.

&&

.FIRE WEATHER...
ISSUED AT 357 PM MDT TUE JUN 3 2014

AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO PRODUCE
SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...MAINLY NORTH
OF A DOUGLAS TO SCOTTSBLUFF LINE. FEWER THUNDERSTORMS ARE EXPECTED ON
WEDNESDAY DUE TO LESS ATMOSPHERIC MOISTURE. AN INCREASE IN
MOISTURE IS EXPECTED ON THURSDAY AND WILL PRODUCE A CORRESPONDING
INCREASE IN LATE DAY THUNDERSTORM COVERAGE. FRIDAY AND SATURDAY
WILL SEE SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
WITH A COLD FRONT PASSING ACROSS EASTERN OKLAHOMA AND WESTERN
NEBRASKA.

&&

.HYDROLOGY...
ISSUED AT 137 AM MDT TUE JUN 3 2014

RIVER FLOODING WILL CONTINUE ALONG THE UPPER NORTH PLATTE AND
LARAMIE RIVERS OVER THE NEXT FEW DAYS. HOWEVER STAGES HAVE CRESTED
AND ARE FORECASTED TO RECEDE. A DRY WEATHER PATTERN WILL EXIST FOR
AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH AT LEAST MIDWEEK
SO NO WIDESPREAD RAINFALL EVENTS ARE EXPECTED. TEMPERATURES WILL
BE SEASONAL...PRODUCING SOME SNOWMELT EACH DAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...HAHN
LONG TERM...GARMON
AVIATION...GARMON
FIRE WEATHER...GARMON
HYDROLOGY...RUBIN
Hazardous weather outlook, Jun 3, 11:07 AM MDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1107 AM MDT TUE JUN 3 2014

WYZ101-103>107-109>119-041715-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1107 AM MDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE
POSSIBLE THIS AFTERNOON NORTH AND EAST OF INTERSTATE 80. THESE
STORMS ARE NOT EXPECTED TO BECOME SEVERE IN SOUTHEAST WYOMING.
DIME SIZED HAIL AND WIND GUSTS TO 50 MPH WILL BE THE PRIMARY
HAZARDS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THIS WEEK...MAINLY TO THE EAST OF THE LARAMIE RANGE. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY AFTERNOON NEAR THE
NEBRASKA BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-041715-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
1107 AM MDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
AND ARE EXPECTED TO BECOME SEVERE ALONG AND NORTH OF A LINE FROM
BILL TO TORRINGTON TO SIDNEY AFTER 3 PM. THESE STORMS ARE EXPECTED
TO CONTINUE INTO THE EARLY EVENING HOURS. VERY LARGE HAIL TO THE
SIZE OF BASEBALLS AND WIND GUSTS TO 70 MPH ARE THE PRIMARY
HAZARDS WITH THESE SEVERE THUNDERSTORMS. ISOLATED TORNADOES CAN
NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS NEARLY EVERY AFTERNOON
THIS WEEK. SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN FRIDAY
AFTERNOON NEAR THE NEBRASKA BORDER ON FRIDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH
9 PM THIS EVENING ALONG AND NORTH OF A LINE FROM BILL TO
TORRINGTON TO SIDNEY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 3, 12:51 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1251 PM MDT TUE JUN 3 2014

WYZ104-105-109>115-032100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...MUDDY GAP...MEDICINE BOW...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...
WOODS LANDING...LARAMIE
1251 PM MDT TUE JUN 3 2014

...SHOWERS AND WEAK THUNDERSTORMS TO PRODUCE GUSTY WINDS...

AN AREA OF HIGH BASED SHOWERS AND WEAK THUNDERSTORMS WILL PUSH
NORTHEAST ACROSS CARBON AND ALBANY COUNTIES THROUGH 3 PM. THIS
ACTIVITY WILL BE ACCOMPANIED BY LITTLE OR NO PRECIPITATION.
WINDS WILL BE GUSTY HOWEVER...WITH WIND SPEEDS POSSIBLY
APPROACHING 50 OR 60 MPH. MOTORISTS TRAVELING BETWEEN LARAMIE AND
RAWLINS OR RECREATING IN THIS AREA SHOULD BE PREPARED TO ENCOUNTER
THESE GUSTY OUTFLOW WINDS.

HAHN
Special weather statement, Jun 3, 2:24 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT TUE JUN 3 2014

NEZ021-032100-
MORRILL NE-
224 PM MDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 300
PM MDT...

AT 221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIDGEPORT STATE RECREATION AREA...OR 28
MILES SOUTHEAST OF SCOTTSBLUFF...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BRIDGEPORT STATE RECREATION AREA...
  BRIDGEPORT...
  NORTHPORT...
  BROADWATER...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4184 10278 4156 10279 4165 10324 4177 10323
TIME...MOT...LOC 2024Z 273DEG 19KT 4170 10313

RE
Special weather statement, Jun 3, 3:02 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
302 PM MDT TUE JUN 3 2014

WYZ112>116-032300-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-
INCLUDING THE CITIES OF...SARATOGA...ENCAMPMENT...RIVERSIDE...
CENTENNIAL...ALBANY...WOODS LANDING...LARAMIE...VEDAUWOO...
BUFORD...PUMPKIN VINE
302 PM MDT TUE JUN 3 2014

...SHOWERS AND WEAK THUNDERSTORMS TO PRODUCE GUSTY WINDS...

AN AREA OF HIGH BASED SHOWERS AND WEAK THUNDERSTORMS WILL PUSH
NORTHEAST ACROSS SOUTHERN CARBON AND ALBANY COUNTIES THROUGH 5
PM. THIS ACTIVITY WILL BE ACCOMPANIED BY LITTLE OR NO
PRECIPITATION. WINDS WILL BE GUSTY HOWEVER...WITH WIND SPEEDS
POSSIBLY APPROACHING 50 TO 55 MPH. MOTORISTS TRAVELING BETWEEN
LARAMIE AND RAWLINS OR RECREATING IN THIS AREA SHOULD BE PREPARED
TO ENCOUNTER THESE GUSTY OUTFLOW WINDS.
Special weather statement, Jun 3, 3:05 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT TUE JUN 3 2014

WYZ101-102-106>108-032145-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY
LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA
COUNTY WY-
305 PM MDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE...EASTERN
CONVERSE...SOUTHERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL
345 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHWEST OF KEELINE
TO 9 MILES NORTH OF WHEATLAND...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LUSK...
  GUERNSEY CAMPGROUND...
  GUERNSEY...
  GRAYROCKS RESERVOIR...
  MANVILLE...
  RAWHIDE BUTTES...
  FORT LARAMIE...
  JAY EM...
  LINGLE...
  HARTVILLE...

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 82 AND
121.

&&

LAT...LON 4296 10414 4204 10429 4209 10516 4277 10511
TIME...MOT...LOC 2104Z 262DEG 29KT 4270 10480 4219 10491

MAZUR
Special weather statement, Jun 3, 3:48 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
348 PM MDT TUE JUN 3 2014

WYZ108-032215-
GOSHEN COUNTY WY-
348 PM MDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GOSHEN COUNTY UNTIL 415
PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT LARAMIE NATIONAL HISTORIC SITE...OR 23
MILES NORTHWEST OF TORRINGTON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HWY 85 AT DRY RAWHIDE CREEK...

&&

LAT...LON 4249 10420 4222 10407 4215 10458 4230 10465
TIME...MOT...LOC 2149Z 251DEG 32KT 4226 10451

MAZUR
Special weather statement, Jun 3, 3:50 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
350 PM MDT TUE JUN 3 2014

WYZ101-102-032215-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
350 PM MDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CONVERSE AND
CENTRAL NIOBRARA COUNTIES UNTIL 415 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KEELINE...OR 19 MILES WEST OF LUSK...MOVING
EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LUSK...
  MANVILLE...

&&

LAT...LON 4305 10438 4276 10428 4268 10490 4282 10495
TIME...MOT...LOC 2150Z 250DEG 31KT 4280 10477

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:05 PM MDTSpecial Weather StatementCYSGoshen, Platte40 min
Jun 3, 3:48 PM MDTSpecial Weather StatementCYSGoshen27 min
Jun 3, 3:50 PM MDTSpecial Weather StatementCYSNiobrara25 min
Jun 3, 4:37 PM MDTSpecial Weather StatementCYSNiobrara38 min
Jun 3, 2:18 AM MDTSpecial Weather StatementCYSDawes27 min
Jun 3, 2:24 PM MDTSpecial Weather StatementCYSMorrill36 min
Jun 3, 4:54 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill, Scotts Bluff, Sioux51 min
Jun 3, 5:39 PM MDTTornado WarningCYSMorrill29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.